Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some inequalities between latent roots and minimax (maximin) elements of real matrices

Louis Guttman

Vol. 7 (1957), No. 1, 897–902
Mathematical Subject Classification
Primary: 15.0X
Milestones
Received: 20 February 1956
Published: 1 March 1957
Authors
Louis Guttman